MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANS CHAIR,19", DLA, SA, 300 LB

Medline Industries, LP MEDLINE; TRANS CHAIR,19", DLA, SA, 300 LB
Catalog Number MDS808200F3CC
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the left lever brake broke off.
 
Additional Manufacturer Narrative
Per caller, the left lever brake broke off; this happened a a few months ago when his father (now deceased) was using it, caller doesn't know exactly how it broke, and no injuries were reported.A photo depicting the defect was provided and only a visual review of the defect was conducted; a functional or dimensional inspection could not be executed via a photo, and a physical sample was not provided.Investigation results were not confirmed, and the issue of the fractured lever could not be confirmed from the photo because the issue could not be identified based on the photos provided.No product changes were identified that could have contributed to the alleged product failure, the cause was cannot determine cause w/received sample, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR,19", DLA, SA, 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50900357
Report Number1417592-2026-51261
Device Sequence Number6026671
Product Code INM
UDI-Device Identifier00193489037183
UDI-Public00193489037183
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808200F3CC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown